MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. DIANA CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. DIANA CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CH4000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Device available for evaluation: date returned to manufacturer was inadvertently populated due to system limitations.
 
Event or Problem Description
The event occurred on an unspecified date in (b)(6) 2022 and involved a diana cassette that the customer reported after preparation of infusers the outer silicone strip on the spiros breaks.The event occurred during preparation of the cytotoxic medication called fluoro-uracil using the diana pump.The product was in use for 30 minutes and once it started to leak, the device was changed out/replaced with no further problems encountered.There was no patient involvement, no patient harm, no delay in critical therapy.However, there was unprotected chemotherapy exposure to the healthcare provider that was wearing ppe.There was no serious injury/death, no blood loss and no medical/ surgical intervention required.This captures the third of five events.

Brand Name
DIANA CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key14176582
Report Number9617594-2022-00086
Device Sequence Number4001073
Product Code FPA
UDI-Device Identifier00840619053222
UDI-Public(01)00840619053222(17)241001(10)5628159
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model NumberCH4000
Device Catalogue NumberCH4000
Device Lot Number5628159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUORO-URACIL, MFR UNK; SYRINGE, MFR BECTON DICKINSON, LN 300629
Patient SexUnknown